advertisement
Question
Posted by: Vince | 2008/11/27

Stimulant

I would like to know why when I take a fat burner I battle to get an erection? I' m big into training and naturally have a " cutting"  stage, and diet pretty well alnoe with cardio and heavy weight lifting. But I really am concerned about the erectile dysfunction once I start my course (Lipo-6 by Nutrimax) the stuff works VERY well, but like i said, my sex life takes a dive... Any help or advice from your side would be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Vince
The synephrine can work against your parasympathic nervous system which is the main nerve path to have an erection. It can also cause increased blood pressure and increase your risk for a stroke
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement